Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On Micronor pill. Having cramps, breast tenderness, knotted feeling in stomach. Pregnant?

I am on the micronor projesterone only pill . I usually get my period upon starting a new pack. I have just finished my first week and do not have it. I have has pms symptoms. Very moody, cramps , breast tenderness and a knotted feeling in my stomache. Is it possible that I may be pregnant or should I wait a couple days before testing?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
It is unlikely to fall pregnant when on birth control pills however failures have been reported if you miss a few doses in between. At times stress or other hormonal factors can influence your cycle. You can wait a few days if you were regularly taking the pills without missing on them. I am sure you will have your cycle soon. In case you missed on your doses then take a UPT test just to be sure.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor